# SDR HYIA20120708002

- Difficulty date: July 8, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N1361G
- Make and model: Cessna 402C
- Aircraft serial: 402C0270
- Aircraft time: 30,339 hours
- Engine: Cont TSIO520*
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Hsi
- Part number: KI525A
- Part serial: 5509
- Condition: Inoperative
- Location: Zone 200
- Part time: 770 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE PILOT REPORTED THAT THEIR HSI WAS INOPERATIVE WHICH WAS ACCOMPANIED BY A SMOKE ODOR IN THE COCKPIT AND ELECTED TO RETURN FOR A LANDING.  UPON INSPECTION AND CONFIRMATION BY MX, THE HSI WAS SUBSEQUENTLY REPLACED AND THE ACFT WAS RELEASED FOR SERVICE.
